# SDR HNAA2019120900379

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 73,813 hours, 33,809 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Fan Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO BLD 2 OVTEMP WARNING. FOLLOWED BY PACK 2 OVERHEAT. MX PERFORMED C/W VISUAL INSPECTION OF PRE COOLER LINE REGION. NO DISCONNECTED OR DAMAGED COMPONENTS. CLEANED FAN VALVE FILTER AND C/W OPS CHECK I/A/W M/M 36-11-03 AND TASK 36-00-00-700-803-A/500. OPS CHECK GOOD.
